# SDR SWAA2019050332247

- Difficulty date: April 27, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL DAMAGED BETWEEN BS. 500 TO BS. 500A, STR. 25L.  R&R INTERCOSTAL IAW DWG & SRM.
